4 doctors weighed in:
It has been suggested that I take vitamin B12 because the bottoms of my feet feel numb but they aren't. I do not have diabetes. What dosage?
4 doctors weighed in

Dr. Yash Khanna
Family Medicine
2 doctors agree
In brief: B12
You should not take vitamin B12 withut getting evaluated for numbness of your feet.
You should have b12, methymelonic acid levels and if you are found to be deficient in vit B12 then you need to be treated either with injectable vitb12 or nasal spray in therapeutic dases followed by maintainance doses, the numbness may due to other causes.

In brief: B12
You should not take vitamin B12 withut getting evaluated for numbness of your feet.
You should have b12, methymelonic acid levels and if you are found to be deficient in vit B12 then you need to be treated either with injectable vitb12 or nasal spray in therapeutic dases followed by maintainance doses, the numbness may due to other causes.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Payam Rafat
Podiatry
In brief: Depends on the cause
Neuropathy is a condition resulting from abnormal nerve function.
Neuropathy can be due to certain vitamin deficiencies, nerve damage due to trauma, alcohol consumption, radiation, side effects of certain medications, or due to certain medical conditions such as diabetes. Treatment varies depending on the cause of the problem. Have it evaluated and appropriately treated.

In brief: Depends on the cause
Neuropathy is a condition resulting from abnormal nerve function.
Neuropathy can be due to certain vitamin deficiencies, nerve damage due to trauma, alcohol consumption, radiation, side effects of certain medications, or due to certain medical conditions such as diabetes. Treatment varies depending on the cause of the problem. Have it evaluated and appropriately treated.
Dr. Payam Rafat
Dr. Payam Rafat
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
107,000 doctors available
Read more answers from doctors